# SDR DALA2022101806744

- Difficulty date: October 16, 2022
- Submitted: October 21, 2022
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 91,497 hours, 38,108 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 655 DURING INTERNAL INSPECTION OF THE BROADCAST TV, DOUBLER OF REPAIR DISABLE THE INSPECTION AREA IN REF AMDS. CORRECTIVE ACTION: SUMMARY OF NRC:00677 INSPECTIONS WERE PERFORMED PER PRI 602592- 14 REV 0. AND ERA 602592-14 REV ORIGINAL. (2454596)
